# SDR AU000210

- Difficulty date: March 17, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Plate/Skin
- Component: Plate/Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT NACELLE FUEL DRAIN PANEL NOT REINSTALLED FOLLOWING MAINTENANCE.  SAFETY PLUG AND LOCKWIRE ALSO MISSING.
